# SDR ASOA2013031103141

- Difficulty date: February 5, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Door Sil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CAP ANGLE CORRODED IN MIDDLE FOUND DURING SILL REPLACEMENT.  OBTAINED AND DRILLED NEW SERVICEABLE SILL CAP ANGLE, AS REQUIRE TRANSFER CLIPS AND INSTALLED NEW NUTPLATES IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-45-60-001-001-A01.  REMOVED SILL CAP ANGLE FROM SERVICE DOOR FOR REPLACEMENT IAW SRM 51-42-06-001-001-A01.  INSTALLED SERVICEABLE CAP ANGLE IAW SRM 51-42-06-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
